Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Attacka of thyphoid and malaria. How can I increase height?

Hello Sir, When i was about 13 to 14 years old i got prey to simultaneous attacks of typhoid and malaria . I stayed sick for like an year. I mean not from malaria and typhoid but from the weakness and stuff. My height stopped growing at that time and i am 21 years old now and my height is about 5 5. My younger brother grew taller than me. Now i need something to increase my height. Please help.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Since you are 21 year old I do not think there is any chance for increase in height. So please do not fall pray to any advertisements or any thing which suggest that there is a chance of increase in height after medication etc.

I request you to not to get depressed and stay in a positive frame of mind.

So do not worry and concentrate on the good things you have and the positive aspect of yourself.

If you cannot then consult a psychiatrist for help.

Hope this helps.
Take care
Answered: Sat, 9 Mar 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor